# SDR USAA051197

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L AND STA 344 CRACKED.  FABRICATED NEW INTERCOSTAL/WEB AND ANGLES, INSTALLED REF DWG 65-17685-47 AND SRM 53-10-04.  DEFECT SIZE 1 INCH.
